# SDR AALA20060416

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT CENTER FUEL TANK CIRCUIT BREAKER POPPED.  REPLACED AFT CENTER FUEL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
